It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Candida Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-20-2012, 12:45 PM   #1
Junior Member
(female)
 
Join Date: Aug 2010
Location: Port St Lucie
Posts: 25
LisaC308 HB User
Candida and Hives

I currently have a pretty bad candida infection. No real discharge but an awful rash that looks like a diaper rash and itching. I am taking lotrisone and fluconazole...all which I have taken many times in the past. 2 days ago I started to randomly break out in small hives. 25mg of Benadryl seems to calm it down but I was reading online that there seems to be some sort of correlation between the hives and the candida. Has anyone ever heard of this??

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



solofelix (7), Harry (6), JJ (5), sjb (4), gibbyviola (3), lala52 (2), dee088 (1), fedup101 (1), Spirwarior (1), quietob (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 05:21 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!